MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0974-2069.149519

Медицинская библиотека · Annals of pediatric cardiology · 2015

Cardiovascular collapse during amiodarone infusion in a hemodynamically compromised child with refractory supraventricular tachycardia.

Saharan Sunil, Balaji Seshadri

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe a 7-week-old female infant who presented with refractory supraventricular tachycardia (SVT). During amiodarone infusion, she developed hypotension and cardiac arrest requiring extracorporeal membrane oxygenation (ECMO) support. After successful control of SVT using procainamide infusion, she was weaned from ECMO and discharged home on oral flecainide. We conclude that infants with acidosis, ventricular dysfunction, and prolonged refractory SVT may poorly tolerate intravenous amiodarone.

Для цитирования: Saharan Sunil, Balaji Seshadri. Cardiovascular collapse during amiodarone infusion in a hemodynamically compromised child with refractory supraventricular tachycardia.. Annals of pediatric cardiology. 2015. DOI: 10.4103/0974-2069.149519.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.